# SDR ASOA2014112111713

- Difficulty date: October 28, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,173 hours, 10,921 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Dented
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR LOWER SEAL RETAINER DENTED AT LOWER FWD CORNER.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  RECEIVED AND COMPLIED WITH EC/TC REO 690-52-35-013 FOR THE PERMENENT REPAIR IAW REO 690-52-35-013, REV A.
